# SDR CA120113014

- Difficulty date: January 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 17,450 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: B40531
- Condition: Burned
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THERE WAS A NEWLY O/H PROPELLER INSTALLED. AFTER 10.4 HRS, THE PILOT SNAGGED THE PROP DE-ICE SYS FOR LOW AMPERAGE.  THE MAINTENANCE DEPARTMENT FOUND 2 OUT OF THE 3 WIRES WERE BROKEN INTERNALLY.  1 OF THE WIRE HARNESS SHORTED AND SPARKED WHEN MOVED.  THE WIRE HARNESS WERE REPLACED AND THE ACFT WAS RETURNED TO SERVICE.
